# SDR CA150727002

- Difficulty date: July 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Pac 750XL
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING FLIGHT, THE ACFT EXPERIENCED POWER LOSS RESULTING IN THE UNCOMMANDED SHUTDOWN OF THE ENGINE.  THE PILOT MADE AN EMERGENCY LANDING.  ENGINE WILL BE REMOVED AND SENT FOR INVESTIGATION.
